# SDR USAAD00134

- Difficulty date: August 16, 2000
- Submitted: October 19, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Apu
- Part number: 38025611
- Condition: Leaking
- Location: Apu Bay
- Part time: 57,658 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

IND-PIT - FLT 521 - LAVATORY SMOKE DETECTORS ACTIVATING AND ODOR IN CABIN.  MAINTENANCE REPLACED THE APU ASSEMBLY.  (M)
